A
generalization of a fixed point theoremof Ciric
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_1a_13,
author = {D.
Tiirkoglu, B. Fisher},
title = {A
generalization of a fixed point theoremof {Ciric}},
journal = {Novi Sad Journal of Mathematics},
pages = {117-121},
year = {1999},
volume = {29},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_13/}
}
D. Tiirkoglu, B. Fisher. A generalization of a fixed point theoremof Ciric. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_1a_13/